# SDR IXXA20170320189

- Difficulty date: February 1, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 522
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM HORIZONTAL STIFFENER IS CORRODED AT BS 522 RBL 42-55 . REMOVED AND REPLACED THE STIFFENER IAW SRM 51-40-02 SECTION 9 AND ENGINEERING DOCUMENT 47224FAB76.
